# SDR UALA2012040502113

- Difficulty date: April 5, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 44,830 hours, 11,628 cycles
- Engine: Pwa PW4056
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Eadi
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FLIGHT DIRECTOR PITCH BAR STUCK 10 DEGREES NOSE UP DURING DESCENT.  REPLACED F/O EADI, DISPLAY NORMAL.
